# SDR PLGA970923A

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Birdstrike
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4264 - AFTER TAKEOFF, CREW EXPERIENCED A BIRD STRIKE IN THE RADOME.  AIRCRAFT RETURNED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AREA AND FOUND NO DAMAGE.  AIRCRAFT RETURNED TO SERVICE.  (M)
